Home > Research > Publications & Outputs > Cofinite ideals in Banach algebras, and finite-...

Links

Text available via DOI:

View graph of relations

Cofinite ideals in Banach algebras, and finite-dimensional representations of group algebras

Research output: Contribution in Book/Report/ProceedingsPaper

Published
Publication date1983
Host publicationRadical Banach algebras and automatic continuity: proceedings of a conference held at California State University, Long Beach, July 17–31, 1981
EditorsJohn M. Bachar, William G. Bade, Philip C. Curtis, H. Garth Dales, Marc P. Thomas
Place of PublicationBerlin
PublisherSpringer
Pages397-407
Number of pages11
ISBN (Electronic)9783540394549
ISBN (Print)9783540119852
<mark>Original language</mark>English

Publication series

NameLecture Notes in Mathematics
PublisherSpringer
Volume975
ISSN (Print)0075-8434